The exact effects of a Pycnogenol overdose are not completely clear. Possible symptoms may include low blood pressure, low blood sugar, or an increased risk of bleeding. The effects of an overdose will vary, based on how much Pycnogenol was taken and whether it was taken with other substances. Treatment for a Pycnogenol overdose will most likely involve supportive care.
Pycnogenol Overdose: An OverviewPycnogenol® is a patented plant extract that is used in dietary supplements. It is not known exactly what to expect from a Pycnogenol overdose, but it is likely that the effects will vary, depending on the Pycnogenol dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on Pycnogenol, seek immediate medical attention.
Symptoms of a Pycnogenol OverdoseAlmost no information is available about the possible symptoms of a Pycnogenol overdose. However, some information can be assumed from information about Pycnogenol side effects and theoretical information about how the supplement works. Based on such information, it is reasonable to assume that a Pycnogenol overdose might increase the risk of bleeding, although there is no real evidence to suggest that this will be a problem. An overdose might also cause low blood pressure (hypotension) or low blood sugar (hypoglycemia).
Treatment for a Pycnogenol OverdoseIt is not known how best to treat a Pycnogenol overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if a Pycnogenol overdose caused bleeding, certain medications or procedures may be used to stop the bleeding.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Pycnogenol.